# SDR ASAA2023020841889

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,304 hours, 7,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145907
- Condition: Faulty
- Location: Left Ram Air Inl
- Part time: 25,326 hours, 7,938 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAXI OUT, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR REF B737-900 AMM 21-51-21.
